On the Sum of Convex Configurations
Matematicko-fyzikálny časopis (1954)
- Volume: 04, Issue: 4, page 218-226
- ISSN: 0139-9918
Access Full Article
topHow to cite
topTvrdá, Tatiana. "O súčte vypuklých útvarov." Matematicko-fyzikálny časopis 04.4 (1954): 218-226. <http://eudml.org/doc/30013>.
@article{Tvrdá1954,
author = {Tvrdá, Tatiana},
journal = {Matematicko-fyzikálny časopis},
language = {slo},
number = {4},
pages = {218-226},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {O súčte vypuklých útvarov},
url = {http://eudml.org/doc/30013},
volume = {04},
year = {1954},
}
TY - JOUR
AU - Tvrdá, Tatiana
TI - O súčte vypuklých útvarov
JO - Matematicko-fyzikálny časopis
PY - 1954
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 04
IS - 4
SP - 218
EP - 226
LA - slo
UR - http://eudml.org/doc/30013
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.